RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 5, Pages 719–738 (Mi mz8449)  

This article is cited in 1 scientific paper (total in 1 paper)

Commutativity with a linear differential operator

I. S. Eliseev

Bashkir Branch, Academy of Sciences of the USSR

Full text: PDF file (1425 kB)

English version:
Mathematical Notes, 1979, 26:5, 852–862

Bibliographic databases:

UDC: 517
Received: 14.11.1978

Citation: I. S. Eliseev, “Commutativity with a linear differential operator”, Mat. Zametki, 26:5 (1979), 719–738; Math. Notes, 26:5 (1979), 852–862

Citation in format AMSBIB
\Bibitem{Eli79}
\by I.~S.~Eliseev
\paper Commutativity with a~linear differential operator
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 5
\pages 719--738
\mathnet{http://mi.mathnet.ru/mz8449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555023}
\zmath{https://zbmath.org/?q=an:0456.47035}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 5
\pages 852--862
\crossref{https://doi.org/10.1007/BF01159196}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KA25000008}


Linking options:
  • http://mi.mathnet.ru/eng/mz8449
  • http://mi.mathnet.ru/eng/mz/v26/i5/p719

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Panyushkin, “Generalized Fourier transform and its applications”, Math. Notes, 79:4 (2006), 537–550  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020